# SDR SWIA201335204

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 28,523 hours, 23,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Alignment
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMISSARY REPORTS THEY ARE UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  "PUSH" BUTTON DOES NOT CAUSE HANDLE TO PROTRUDE.  FLT 5380 RE-ALIGNED OUTER HANDLE PIN.  OPERATIONS CHECKED GOOD.
